Volume 4, issue 1 (2004)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 9, 3909–4400
Issue 8, 3417–3908
Issue 7, 2925–3415
Issue 6, 2415–2924
Issue 5, 1935–2414
Issue 4, 1463–1934
Issue 3, 963–1462
Issue 2, 509–962
Issue 1, 1–508

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Topological Hochschild cohomology and generalized Morita equivalence

Andrew Baker and Andrey Lazarev

Algebraic & Geometric Topology 4 (2004) 623–645
Bibliography
1 M Auslander, O Goldman, The Brauer group of a commutative ring, Trans. Amer. Math. Soc. 97 (1960) 367 MR0121392
2 A Baker, $A_\infty$ structures on some spectra related to Morava $K$–theories, Quart. J. Math. Oxford Ser. $(2)$ 42 (1991) 403 MR1135302
3 A Baker, A Lazarev, On the Adams spectral sequence for $R$–modules, Algebr. Geom. Topol. 1 (2001) 173 MR1823498
4 A Baker, B Richter, On the $\Gamma$–cohomology of rings of numerical polynomials and $E_\infty$ structures on $K$–theory, Comment. Math. Helv. 80 (2005) 691 MR2182697
5 A Baker, B Richter, Realizability of algebraic Galois extensions by strictly commutative ring spectra, Trans. Amer. Math. Soc. 359 (2007) 827 MR2255198
6 H Bass, Algebraic $K$–theory, W. A. Benjamin, New York-Amsterdam (1968) MR0249491
7 A Dold, D Puppe, Duality, trace, and transfer, from: "Proceedings of the International Conference on Geometric Topology (Warsaw, 1978)", PWN (1980) 81 MR656721
8 W G Dwyer, J P C Greenlees, Complete modules and torsion modules, Amer. J. Math. 124 (2002) 199 MR1879003
9 W G Dwyer, J P C Greenlees, S Iyengar, Duality in algebra and topology, Adv. Math. 200 (2006) 357 MR2200850
10 A D Elmendorf, I Kriz, M A Mandell, J P May, Rings, modules, and algebras in stable homotopy theory, Mathematical Surveys and Monographs 47, American Mathematical Society (1997) MR1417719
11 H Fausk, L G Lewis Jr., J P May, The Picard group of equivariant stable homotopy theory, Adv. Math. 163 (2001) 17 MR1867202
12 P G Goerss, M J Hopkins, Moduli spaces of commutative ring spectra, from: "Structured ring spectra", London Math. Soc. Lecture Note Ser. 315, Cambridge Univ. Press (2004) 151 MR2125040
13 M Hovey, J H Palmieri, N P Strickland, Axiomatic stable homotopy theory, Mem. Amer. Math. Soc. 128 (1997) MR1388895
14 M Hovey, B Shipley, J Smith, Symmetric spectra, J. Amer. Math. Soc. 13 (2000) 149 MR1695653
15 S Lang, Algebra, Graduate Texts in Mathematics 211, Springer (2002) MR1878556
16 A Lazarev, Towers of $M$U-algebras and the generalized Hopkins–Miller theorem, Proc. London Math. Soc. $(3)$ 87 (2003) 498 MR1990937
17 A Lazarev, Hoschschild cohomology and moduli spaces of strongly homotopy associative algebras, Homology Homotopy Appl. 5 (2003) 73 MR1989615
18 L G Lewis Jr., J P May, M Steinberger, J E McClure, Equivariant stable homotopy theory, Lecture Notes in Mathematics 1213, Springer (1986) MR866482
19 J P May, Equivariant homotopy and cohomology theory, CBMS Regional Conference Series in Mathematics 91, Published for the Conference Board of the Mathematical Sciences, Washington, DC (1996) MR1413302
20 J E McClure, R E Staffeldt, On the topological Hochschild homology of $b\mathrm{u}$ I, Amer. J. Math. 115 (1993) 1 MR1209233
21 C Nassau, On the structure of $P(n)_{*}P(n)$ for $p=2$, Trans. Amer. Math. Soc. 354 (2002) 1749 MR1881014
22 R S Pierce, Associative algebras, Graduate Texts in Mathematics 88, Springer (1982) MR674652
23 S Schwede, B Shipley, Stable model categories are categories of modules, Topology 42 (2003) 103 MR1928647
24 N P Strickland, Products on $\mathrm{MU}$–modules, Trans. Amer. Math. Soc. 351 (1999) 2569 MR1641115
25 U Würgler, Morava $K$–theories: a survey, from: "Algebraic topology Poznań 1989", Lecture Notes in Math. 1474, Springer (1991) 111 MR1133896